Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 41, NWS Gaylord, MI

April 24, 2016

NWS Gaylord, MI issued this small craft advisory at Apr 24, 2016, 3:56 AM EDT. It took effect at Apr 25, 2016, 2:00 AM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2016, 3:56 AM EDT (07:56 UTC)
In effect from
Apr 25, 2016, 2:00 AM EDT
Expired
Apr 26, 2016, 10:49 AM EDT
In force
33 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

140 
WHUS73 KAPX 240756
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
356 AM EDT SUN APR 24 2016

LHZ345>348-LMZ341-342-LSZ321-322-241600-
/O.NEW.KAPX.SC.Y.0041.160425T0600Z-160426T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
356 AM EDT SUN APR 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM MONDAY TO 8 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM MONDAY TO 8 AM EDT
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-344>346-241600-
/O.NEW.KAPX.SC.Y.0041.160426T0000Z-160426T1800Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
356 AM EDT SUN APR 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 2 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 2 PM EDT
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
9 follow-up statements
234 
WHUS73 KAPX 241450
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1050 AM EDT SUN APR 24 2016

LHZ345>348-LMZ341-342-LSZ321-322-242300-
/O.CON.KAPX.SC.Y.0041.160425T0600Z-160426T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1050 AM EDT SUN APR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO
8 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 8 AM
EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-344>346-242300-
/O.CON.KAPX.SC.Y.0041.160426T0000Z-160426T1800Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1050 AM EDT SUN APR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
2 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO 2 PM
EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
867 
WHUS73 KAPX 241948
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
348 PM EDT SUN APR 24 2016

LHZ345>348-LMZ341-342-LSZ321-322-250400-
/O.CON.KAPX.SC.Y.0041.160425T0600Z-160426T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
348 PM EDT SUN APR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO
8 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 8 AM
EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-344>346-250400-
/O.CON.KAPX.SC.Y.0041.160426T0000Z-160426T1800Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
348 PM EDT SUN APR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
2 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO 2 PM
EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
751 
WHUS73 KAPX 250230
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1030 PM EDT SUN APR 24 2016

LHZ345>348-LMZ341-342-LSZ321-322-251030-
/O.CON.KAPX.SC.Y.0041.160425T0600Z-160426T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1030 PM EDT SUN APR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO
8 AM EDT TUESDAY...

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-344>346-251030-
/O.CON.KAPX.SC.Y.0041.160426T0000Z-160426T1800Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1030 PM EDT SUN APR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
2 PM EDT TUESDAY...

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
581 
WHUS73 KAPX 250829
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
429 AM EDT MON APR 25 2016

LHZ345>348-LMZ341-342-LSZ321-322-251600-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-160426T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
429 AM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-344>346-251600-
/O.CON.KAPX.SC.Y.0041.160426T0000Z-160426T1800Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
429 AM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
622 
WHUS73 KAPX 251458
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1058 AM EDT MON APR 25 2016

LHZ345>348-LMZ341-342-LSZ321-322-252300-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-160426T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1058 AM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-344>346-252300-
/O.CON.KAPX.SC.Y.0041.160426T0000Z-160426T1800Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1058 AM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
833 
WHUS73 KAPX 252017
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
417 PM EDT MON APR 25 2016

LHZ345>348-LMZ341-342-LSZ321-322-260430-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-160426T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
417 PM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-344>346-260430-
/O.CON.KAPX.SC.Y.0041.160426T0000Z-160426T1800Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
417 PM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
317 
WHUS73 KAPX 260220
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1020 PM EDT MON APR 25 2016

LHZ345>348-LMZ341-342-LSZ321-322-261000-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-160426T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1020 PM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-344>346-261000-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-160426T1800Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1020 PM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
573 
WHUS73 KAPX 260756
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
356 AM EDT TUE APR 26 2016

LMZ341-LSZ321-322-260900-
/O.CAN.KAPX.SC.Y.0041.000000T0000Z-160426T1200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
356 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ323-260900-
/O.CAN.KAPX.SC.Y.0041.000000T0000Z-160426T1800Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
356 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345>347-261500-
/O.EXT.KAPX.SC.Y.0041.000000T0000Z-160426T1500Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
356 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-262100-
/O.EXT.KAPX.SC.Y.0041.000000T0000Z-160426T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
356 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-262100-
/O.EXT.KAPX.SC.Y.0041.000000T0000Z-160426T2100Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
356 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-261500-
/O.EXT.KAPX.SC.Y.0041.000000T0000Z-160426T1500Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
356 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
017 
WHUS73 KAPX 261449
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1049 AM EDT TUE APR 26 2016

LHZ348-349-262100-
/O.CAN.KAPX.SC.Y.0041.000000T0000Z-160426T2100Z/
/O.NEW.KAPX.SC.Y.0042.160426T1500Z-160426T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1049 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-262100-
/O.CAN.KAPX.SC.Y.0041.000000T0000Z-160426T2100Z/
/O.NEW.KAPX.SC.Y.0042.160426T1500Z-160426T2100Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1049 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ342-261600-
/O.CAN.KAPX.SC.Y.0041.000000T0000Z-160426T1500Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1049 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 3:02 AM EDT, 54 minutes earlier.

Area forecast discussion, Apr 24, 3:02 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
302 AM EDT SUN APR 24 2016

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 300 AM EDT SUN APR 24 2016

IMPACT WEATHER: LIGHT RAIN AND SPRINKLES TO MORE BONA FIDE RAIN
SHOWERS TONIGHT.

SYNOPTIC PATTERN AND OBSERVATIONS:

EARLY MORNING ANALYSIS...NW FLOW CONTINUES ALOFT OVER NRN MICHIGAN
WHILE SHORTWAVE TROUGHING AND ORGANIZING SFC LOW PRESSURE WAS SEEN
IN WYOMING/SOUTH DAKOTA. WEAK VORTICITY WAS ANALYZED RUNNING THROUGH
THE NW FLOW...WHERE THERE WAS ALSO SOME MID LEVEL WARM/MOIST
ADVECTION. MID AND UPPER LEVEL CLOUDS WERE WITHIN THIS ZONE OF
FORCING...WHICH WAS ALSO BEING ENHANCED BY RIGHT ENTRANCE REGION
UPPER DIVERGENCE FROM A JET OVER ONTARIO. PERIODIC LIGHT RAIN
SHOWERS AND SPRINKLES WERE NOTED ON NATIONAL RADAR AND SFC OBS. THIS
MOIST LAYER WAS SEEN ON THE 00Z APX SOUNDING...WHICH ALSO SHOWED A
VERY DRY LAYER BELOW ROUGHLY 750MB. ALL OF THE STRONGEST FORCING WAS
WELL WEST OF HERE...ASSOCIATED WITH THE MAIN SHORTWAVE AND SFC LOW.

SYNOPTIC PATTERN AND WEATHER EVOLUTION:

THE PATTERN WILL CHANGE SLOWLY THROUGH TONIGHT. NW FLOW ALOFT WILL
REMAIN IN PLACE TODAY...WITH A SLOW INCREASE IN LOW TO MID LEVEL
WARM/MOIST ADVECTION AND UPPER DIVERGENCE INTO NRN MICHIGAN. THIS
WILL BRING THE PERIODIC LIGHT RAIN AND SPRINKLES SLOWLY INTO THE
REGION...WITH MAYBE SOME BETTER RAIN SHOWERS DEVELOPING LATE IN THE
AFTERNOON AS MID LEVEL FGEN DEVELOPS WITH SOME OF THE VORTICITY FROM
THE SHORTWAVE TROUGH BEING LIFTED INTO THE NW FLOW ALOFT. SO NOT A
LOT OF QPF TODAY. BY TONIGHT...THE SHORTWAVE AND SFC LOW PRESSURE
WILL SLIDE INTO SD/SRN MN BY DAYBREAK. LOW LEVEL MOISTURE INCREASES
AND FINALLY WORKS ON THE DRY SUB 750MB LAYER...WHILE A FRONT
DEVELOPS/LAYS OUT ACROSS CENTRAL LOWER MICHIGAN. ALSO...THERE IS
SOME INDICATION OF SOME BETTER VORTICITY BEING EJECTED INTO THE
WESTERN GREAT LAKES...AND CONTINUING TO INTERACT WITH THE NW FLOW
ALOFT ACROSS ONTARIO. THIS INCREASES THE FGEN WHILE HEIGHTS ALOFT
ARE LOWERING...AND STEEPER LAPSE RATES START TO DEVELOP. OVERALL
FORCING IS STILL NOTHING INCREDIBLE...BUT BETTER RAIN SHOWERS ARE
EXPECTED...AND SOME MINOR MUCAPE IS GENERATED. NOT GONNA GO AS FAR
AS THROWING IN A CHANCE FOR THUNDER AT THIS POINT.

HIGHS TODAY WILL BE COOLISH NORTH...JUST AROUND 40F IN EASTERN UPPER
AND IN THE MIDDLE 40S DOWN TO ROUGHLY M-32. THICKER CLOUDS AND
BETTER CHANCES OF LIGHT RAIN FALLING INTO THE DRY LOW LAYERS FOR
ENHANCED EVAPORATIONAL COOLING EFFECTS. TEMPS INTO THE LOW AND
MIDDLE 50S SOUTH OF M-72...WARMEST IN THE DOWNSLOPING AREAS AROUND
GTV BAY.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 300 AM EDT SUN APR 24 2016

MONDAY THROUGH TUESDAY NIGHT...

PATTERN SYNOPSIS/EXPECTED EVOLUTION: TONIGHT'S WATER VAPOR IMAGERY
CLEARLY SHOWS A WELL DEFINED UPPER LEVEL CUTOFF LOW...SPINNING OVER
SRN WYOMING. THIS FEATURE WILL CONTINUE TO BE OF MAIN CONCERN
THROUGH EARLY NEXT WEEK AS IT FOLLOWS ALONG A TIGHTENING BAROCLINIC
ZONE DRAPED ACROSS NORTHERN MICHIGAN...SETTING UP A PERIOD OF WET
WEATHER THROUGH MONDAY NIGHT WITH HEAVY RAIN POSSIBLE AT TIMES.

PRIMARY FORECAST CHALLENGES/CONCERNS: PLACEMENT OF THE AXIS OF
HEAVIEST RAINFALL.

DETAILS: PERIODS OF RAIN ONGOING MONDAY MORNING CONTINUE THROUGH THE
DAY BEFORE DIMINISHING LATE MONDAY NIGHT INTO TUESDAY MORNING.
GUIDANCE DIFFERS BY A COUPLE HUNDRED MILES IN TERMS OF THE POSITION
OF LOW PRESSURE AT 12Z MONDAY...RANGING FROM NORTHEAST NE/SE SD TO
AS FAR EAST AS SRN MN...BUT GRADUALLY FALLS BACK INTO BETTER
AGREEMENT MONDAY AFTERNOON. SLIGHT DIFFERENCES IN TERMS OF PLACEMENT
WILL CERTAINLY HAVE AN EFFECT ON THE PLACEMENT OF HEAVIER PRECIP AND
WHILE OVERALL FORCING BEGINS TO GRADUALLY WANE...STRONG FGEN
RESPONSE AND TIGHT BAROCLINIC AXIS NORTH OF AN ASSOCIATED WARM FRONT
SHOULD ALLOW FOR WAVES OF PRECIP TO CONTINUE TO TRAIN ACROSS
NORTHERN MICHIGAN...POTENTIALLY MODERATE TO HEAVY AT TIMES. FOCUS
FOR HEAVIER PRECIP CONTINUES TO LIE ACROSS NORTHERN PORTIONS OF THE
AREA...MAINLY M-32 AND NORTH...PERHAPS EVEN MORE FOCUSED ALONG AND
NORTH OF M-68 DURING THE MONDAY MORNING PERIOD. INTERESTING TO NOTE
THE PRESENCE OF 50-100 J/KG OF MUCAPE THAT IS EXPECTED TO SLIDE
ACROSS SOUTHERN SECTIONS OF THE REGION MONDAY AFTERNOON. WILL HOLD
OFF ON ADDING ANY THUNDER CHANCES AS THE AREA OF POTENTIAL MAY END
UP OF HAVING LITTLE COINCIDING FORCING OVERHEAD AT THE SAME TIME.

ADDITIONAL RAINFALL AMOUNTS MONDAY THROUGH TUESDAY MORNING ON THE
ORDER OF 0.25-0.50" AREA-WIDE (HIGHEST M-32 TO SRN MACKINAC CO)...
RESULTING IN TWO DAY TOTALS APPROACHING TWO INCHES IN A FEW
LOCATIONS. PRECIP DEPARTURE TRENDS MONDAY NIGHT HAVE CONTINUED TO
SPEED UP WHEN COMPARED TO THE ARRIVAL OF COOLER AIR FROM CANADA. WE
CERTAINLY COULD STILL SEE SOME WET SNOWFLAKES NORTH OF M-32 THROUGH
ALL OF EASTERN UPPER MONDAY NIGHT...BUT WHAT ONCE LOOKED LIKE A
SEVERAL HOUR PERIOD OF MIXED PRECIP HAS SINCE GONE BY THE WAYSIDE.
SURFACE HIGH PRESSURE BEGINS TO NOSE ITS WAY IN FROM SOUTHERN CANADA
TUESDAY AFTERNOON...RESULTING IN A RETURN TO DRY CONDITIONS AND
GRADUALLY CLEARING SKIES.

SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED BOTH MONDAY AND
TUESDAY WITH HIGHS RANGING THROUGH THE 40S ACROSS MUCH OF THE
AREA...SAVE FOR LOCATIONS SOUTH OF M-72 THAT MAY END UP CLIMBING
INTO THE 50S BOTH DAYS. LOWS RANGING FROM THE UPPER 20S TO LOWER
30S...SOME FIVE DEGREES BELOW CLIMO.

EXTENDED (WEDNESDAY THROUGH SUNDAY)...

HIGH PRESSURE CONTINUES OVERHEAD THROUGH WEDNESDAY WITH DRY
CONDITIONS AND MODERATING TEMPERATURES CONTINUING. RECENT TRENDS
OVER THE PAST 24 HOURS HAVE TRENDED SOUTHWARD WITH OUR MIDWEEK
SYSTEM...THANKS TO A BROAD UPPER LEVEL STATIONARY LOW SPINNING OVER
NORTHERN QUEBEC...ULTIMATELY KEEPING THE TRACK AND ASSOCIATED PRECIP
SUPPRESSED. AS HAS BEEN MENTIONED THE LAST COUPLE OF DAYS...LOW
CONFIDENCE WILL RESULT IN  CHANCE POPS FROM WEDNESDAY NIGHT THROUGH
THURSDAY ALONG AND SOUTH OF M-55...KNOWING FULL WELL THAT THE SYSTEM
MAY PASS TO OUR SOUTH WITH LITTLE MORE THAN A SPRINKLE DURING THAT
TIME PERIOD.

TEMPERATURES GRADUALLY WARM THROUGHOUT THE EXTENDED PERIOD WITH
HIGHS RANGING THROUGH THE 50S...PERHAPS TOPPING 60 DEGREES IN A FEW
LOCATIONS BY THE END OF THE WEEK. NEAR NORMAL LOWS...COOLEST ACROSS
INLAND AREAS IN THE LOW-MID 30S...WHILE COASTAL LOCATIONS MAY
STRUGGLE TO GET COOLER THAN THE UPPER 30S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 131 AM EDT SUN APR 24 2016

...DETERIORATING CONDITIONS...

MID AND HIGH LEVEL CLOUDS WILL CONTINUE TO INCREASE THROUGH THE
DAY WILL PERIODIC LIGHT RAIN SHOWERS AND SPRINKLES BECOMING MORE
COMMON THIS AFTERNOON AND ESPECIALLY TONIGHT. DURING THIS
TIME...LOW PRESSURE WILL BE ORGANIZING IN THE DAKOTAS. THIS LOW
PRESSURE STARTS MAKING SLOW PROGRESS EASTWARD TONIGHT WHILE DEEPER
LOW LEVEL MOISTURE ADVECTS INTO THE REGION. THIS WILL RESULT IN
THE DEVELOPMENT OF MVFR CIGS (POSSIBLY IFR)...AS WELL AS SOME
POTENTIAL REDUCED VSBYS IN BETTER RAIN SHOWERS TONIGHT.

LIGHT EAST/SE WINDS WILL BECOME MORE EAST THROUGH THE TAF
PERIOD...REMAINING GENERALLY UNDER 10 KTS.

&&

.MARINE...
ISSUED AT 300 AM EDT SUN APR 24 2016

LOW PRESSURE FROM THE DAKOTAS WILL SLOWLY WORK IT'S WAY ACROSS SRN
LOWER MICHIGAN LATE TONIGHT BEFORE SHOOTING EAST OF THERE TUESDAY.
THE EASTERLY PRESSURE GRADIENT TIGHTENS WITH TIME WHILE PERIODIC
LIGHT RAIN SHOWERS AND SPRINKLES TODAY BECOME BETTER RAINS TONIGHT
THROUGH MONDAY NIGHT. ADVISORY LEVEL WINDS LOOK TO BE A LOCK FOR A
DECENT PERIOD OF TIME IN NEUTRAL OVERLAKE STABILITY...FROM LATE
TONIGHT THROUGH TUESDAY MORNING. LOW END GALES ARE NOT OUT OF THE
QUESTION...ESPECIALLY THROUGH THE FAR NRN PORTIONS OF LAKES HURON
AND MICHIGAN...INCLUDING THE STRAITS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 2 AM MONDAY TO 8 AM EDT TUESDAY FOR
     LHZ345>348.

     SMALL CRAFT ADVISORY FROM 8 PM MONDAY TO 2 PM EDT TUESDAY FOR
     LHZ349.

LM...SMALL CRAFT ADVISORY FROM 2 AM MONDAY TO 8 AM EDT TUESDAY FOR
     LMZ341-342.

     SMALL CRAFT ADVISORY FROM 8 PM MONDAY TO 2 PM EDT TUESDAY FOR
     LMZ323-344>346.

LS...SMALL CRAFT ADVISORY FROM 2 AM MONDAY TO 8 AM EDT TUESDAY FOR
     LSZ321-322.

&&

SHORT TERM...DICKSON
LONG TERM...GILLEN
AVIATION...DICKSON
MARINE...DICKSON
Hazardous weather outlook, Apr 24, 3:08 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
308 AM EDT SUN APR 24 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-250715-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
308 AM EDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

SMD

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.